Consistency of the equal split-off set

Bas Dietzenbacher*, Elena Yanovskaya

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

44 Downloads (Pure)


This paper axiomatically studies the equal split-off set (cf. Branzei et al. 2006) as a solution for cooperative games with transferable utility which extends the well-known Dutta and Ray (1989) solution for convex games. By deriving several characterizations, we explore consistency of the equal split-off set on the domains of exact partition games and arbitrary games.
Original languageEnglish
Pages (from-to)1-22
Number of pages22
JournalInternational Journal of Game Theory
Issue number1
Publication statusPublished - Mar 2021

JEL classifications

  • c71 - Cooperative Games


  • transferable utility games
  • egalitarianism
  • equal split-off set
  • consistency
  • exact partition games

Cite this